Biotin gummy supplements can cause acne breakouts because high doses of biotin (vitamin B7) compete with vitamin B5 for absorption in your body. When your system is flooded with biotin, it blocks vitamin B5, a key nutrient that keeps skin clear, leading to increased oil production and clogged pores. To fix this, stop taking the gummies for four to six weeks to see if your skin clears up, check labels for lower doses, or switch to getting natural biotin from foods like eggs, fish, meat, and nuts.
2026-08-19 18:56:07
3
sho :
yes girl. they broke me out sooo bad! pls look at what supplements to take with accutane! psaaaaa take a allergy pill bc it helps with anti inflammatory
2026-09-12 23:53:57
0
coralboudreau :
YES for biotin! - credential I worked at a med spa for a year and have chronic cystic acne, and Alanis will break you out because of the excess B6 & B12
2026-08-18 22:37:18
3
Worldchanger029💅💅 :
Waiting for the responses in the comments
2026-08-23 03:10:43
0
sethsGstring :
2026-09-09 00:18:13
0
To see more videos from user @cierranmayers.27, please go to the Tikwm
homepage.